# SDR CALA2021042200528

- Difficulty date: April 22, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 100,101 hours, 23,404 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

REAR GALLEY F.A REPORTS LOUD THUMPING NOISE IN THE FLOOR  AND IT CAN ALSO BE FELT  AT GALLEY. OPENED AFT WALL OF AFT CARGO PIT TO INSPECT FOR LOOSE DUCTS OR DAMAGE TO COMPONENTS RELATED TO WATER SYSTEM. WATER SVC EMPLOYEE CONFIRMED THAT WATER TANK WAS FULL EVEN THOUGH CREW SAID NO WATER PRESSURE WAS AVAILABLE. CYCLED WATER COMPRESSOR CB. AND COMPRESSOR OPERATED AND SHUT DOWN AFTER SYSTEM PRESSURIZED. OPERATED NORMALLY. WATER SYSTEM AND ALL ASSOCIATED SPIGOTS AND FLUSH VALVES
